American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Constantin N. Beli. A new approach to classification of integral quadratic forms over dyadic local fields. Trans. Amer. Math. Soc. 362 (2010) 1599-1617. MR 2563742.
Abstract, references, and article information   
View Article: PDF

[2] Carl R. Riehm. Orthogonal, symplectic and unitary representations of finite groups. Trans. Amer. Math. Soc. 353 (2001) 4687-4727. MR 1852079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. G. James and C. Maclachlan. Fuchsian Subgroups of Bianchi Groups. Trans. Amer. Math. Soc. 348 (1996) 1989-2002. MR 1348863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kazimierz Szymiczek. Witt equivalence of global fields. II. Relative quadratic extensions . Trans. Amer. Math. Soc. 343 (1994) 277-303. MR 1176087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Donald G. James. Orbits in unimodular Hermitian lattices . Trans. Amer. Math. Soc. 332 (1992) 849-860. MR 1089419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wolfgang M. Schmidt. Small zeros of quadratic forms . Trans. Amer. Math. Soc. 291 (1985) 87-102. MR 797047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1